- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2010 3 (2)
- Authors
- Senashov, Sergey I.; Cherepanova, Olga N.
- Contact information
- Senashov, Sergey I. : ;; Cherepanova, Olga N. : ; , e-mail:
- Keywords
- minimal surfaces; homotopy; contact transformations; exact solutions
- Abstract
New classes of exact solutions of minimal surfaces equations are constructed in this work by means of homotopy of solutions.
- Pages
- 248-255
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1648
Journal of Siberian Federal University. Mathematics & Physics / The New Solutions Sets of Minimal Surface Equation
Full text (.pdf)